# SDR YENA20110926346

- Difficulty date: September 26, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N510JB
- Make and model: Airbus A320-232
- Aircraft serial: 1280
- Aircraft time: 44,246 hours, 16,689 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 2919
- Condition: Failed
- Location: Cabin
- Part time: 44,251 hours, 16,691 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 120 MSY-JFK, DURING MAINTENANCE EMERGENCY BATTERY LIGHT TEST FAILED.  APPLIED T/S IAW TSM 33-51-00-810-807 AND FOUND EPSU 10WC FAILED.  REMOVED AND REPLACED POWER SUPPLY UNIT.  OPS CHECK OK IAW AMM 33-51-38.
